# SDR F3LA200200087

- Difficulty date: February 27, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- Aircraft time: 58,984 hours, 28,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Sta. 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED CORROSION ON AFT CARGO COMPARTMENT PANEL ATTACH ANGLE AT STA. 727, RBL 21 TO RBL 25. FABRICATED AND INSTALLED REPLACEMENT ANGLE PER SRM 51-30-2, 51-10-2 51-30-3 AND BOEING DRAWING 65-55726.
